MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGUARD SSK 360 FEMORAL COMPONENT 65MM RIGHT WITH SCREW; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VANGUARD SSK 360 FEMORAL COMPONENT 65MM RIGHT WITH SCREW; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: unknown vanguard ssk 360 tibial tray catalog #: ni lot #: ni, unknown vanguard ssk 360 tibial bearing catalog #: ni lot #: ni.Report source - foreign: (b)(6).The complainant has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Investigation incomplete.
 
Event or Problem Description
It is reported that the patient underwent an arthroscopic removal of a femoral screw approximately two (2) years following knee arthroplasty to address post-operative fracture and wear.Attempts have been made and no additional information is available at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint sample was evaluated through photographic inspection, however, the device fracture could not be confirmed.The photograph of the explanted screw showed wear and damage on the threads of the screw.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VANGUARD SSK 360 FEMORAL COMPONENT 65MM RIGHT WITH SCREW
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10089526
Report Number0001825034-2020-02118
Device Sequence Number3081512
Product Code JWH
UDI-Device Identifier00880304481954
UDI-Public(01)00880304481954
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K093293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number185264
Device Lot Number6269979
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/15/2020
Supplement Date Received by Manufacturer08/05/2020
Initial Report FDA Received Date05/26/2020
Supplement Report FDA Received Date08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;